Hi, I'm a healthy (I think!) 28 year old with a three year old son. I just had a routine blood test done by my GI and she just found out from her that my CA-125 is 89. I'm trying not to freak out! My period has been very light every since my son was born and I stopped nursing. It's also been coming every two weeks (that or I've spotted each time I ovulated) for the past nine months. I just saw my GYN who did an internal exam (not through rectum) and said everything was fine. I have Polycystic ovarian syndrome, and have for over ten years, which is why we think I have the light and irregular periods. With all this being said, could my CA-125 of 89 be ovarian cancer? Could it just be from my PCOS?
ca125 works as following: Elevated ca125 doesn't mean you have OVCA, but in most OVCA patients there ca125 were elevated. My guess that you high ca125 most likely is due to your POCS.. But i would ask for an US to confirm it is from POCS when you see your GYN next time.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.